# SDR SWAA2020052643426

- Difficulty date: April 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231BF UPPER SURFACE HAS PULLED FIBERS.  REPAIRED CABIN FLOORBOARD 231BF OF UPPER SURFACE PULLED FIBERS (AS MARKED) IAW SRM 53-00-50-2R-0 REV 70 AND SRM 53-00-50-2R-1 REV 70.
